# SDR CA150107006

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Failed
- Location: Rudder Tab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) - AFTER TAKE OFF RT RUDDER FULL SCALE DEFLECTION WE WERE ABLE TO CENTER USING RUDDER TRIM, FULL SCALE DEFECTION WAS UNCOMMANDED ATB  REMOVED AND REPLACED RUDDER TRIM ACTUATOR IAW AMM 27-22-01 REMOVED AND REPLACED AITLERON/RUDDER TRIM PANEL IAW AMM 27-12-10, OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
